# SDR USAASB01162

- Difficulty date: June 5, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE FOUND THE MID-LEVEL EMERGENCY SEAT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
